# SDR IPXA2023080781908

- Difficulty date: August 4, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N426UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25457
- Aircraft time: 31,421 hours, 21,256 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

*EMERGENCY DECLARED* ON APPROACH OBSERVED EICAS LE SLAT DISAGREE FOUND LE FLAP MOTOR ACTUATED VALVE ASSEMBLY STUCK IN BETWEEN OPEN AND CLOSED, R&R LE FLAP MOTOR ACTUATED VALVE ASSEMBLY PER AMM 27-81-09. OPS CHECK GOOD. OPS CHECK FOR FLAP ASSEMBLY GOOD AT THIS TIME.
